# SDR SWAA110960

- Difficulty date: February 10, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 38,745 hours, 22,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, RT EMERGENCY EXIT LIGHTS FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PER MM.
